# SDR 2003FA0000412

- Difficulty date: March 21, 2003
- Submitted: April 21, 2003
- Operation: General aviation
- Aircraft: N700RK
- Make and model: Socata TBM 700
- Aircraft serial: 253
- Engine: Pwa PT6A6
- Propeller: Hartzl HCE4N3
- System (JASC): 3520 · Passenger Oxygen System
- Part: Valve
- Part number: Z00N6039257260
- Part serial: 128
- Condition: Leaking
- Location: Cockpit
- Part time: 72 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED WITH AN OXYGEN LEAK.  THE ALTIMETRIC VALVE WAS REPLACED.  THE REPLACEMENT VALVE ALSO LEAKED.  THE THIRD VALVE INSTALLED DIDN`T LEAK IN THE OFF POSITION BUT WHEN THE PASSENGER OXYGEN WAS TURNED ON DEPLOYING THE  MASKS THE VALVE LEAKED FROM THE PRESSURE RELIEF VALVE.  THIS VALVE IS LOCATED IN THE COCKPIT ABOVE THE HEADLINER IN CLOSE PROXIMITY TO NUMEROUS ELECTRICAL SWITCHES.  AN OXYGEN RICH ENVIRONMENT IN THIS LOCATION COULD BE DISASTOROUS.  THIS VALVE SHOULD BE RELOCATED TO THE CABIN TO ELEMINATE ANY HAZARDS.
